Research output

Liver injury after methylprednisolone pulses: A disputable cause of hepatotoxicity. A case series and literature review

Research output: Contribution to journalReview articleAcademicpeer-review

Associated researcher

  • Zoubek Aranda, M.E.

  • Pinazo-Bandera, J.
  • Ortega-Alonso, A.
  • Hernandez, N.
  • Crespo, J.
  • Contreras, F.
  • Medina-Caliz, I.
  • Sanabria-Cabrera, J.
  • Sanjuan-Jimenez, R.
  • Gonzalez-Jimenez, A.
  • Garcia-Cortes, M.
  • Isabel Lucena, M.
  • Andrade, R. J.
  • Robles-Diaz, M.

Associated organisations

    Research areas

  • Methylprednisolone-induced liver injury, steroid pulses, multiple sclerosis, Graves' ophthalmopathy, AIH, HIGH-DOSE METHYLPREDNISOLONE, AUTOIMMUNE HEPATITIS, MULTIPLE-SCLEROSIS, INTRAVENOUS METHYLPREDNISOLONE, THERAPY, PATIENT, TOXICITY, OPHTHALMOPATHY, FAILURE
View graph of relations

Details

Original languageEnglish
Pages (from-to)825-837
Number of pages13
JournalUnited European Gastroenterology Journal
Volume7
Issue number6
DOIs
Publication statusPublished - Jul 2019